MIA cover

Mathematical Inequalities & Applications

Volume: 22

Year: 2019

Articles

Issue: 4 (October, 2019)
Article number / DOI Authors / Title Pages Abstract Article
22-73 Andrea Aglić Aljinović, Ivan Perić, Lars-Erik Persson: Josip Pečarić-and his life in mathematics and politics 1067–1080 View View
22-74 Eliza Jabłońska, Kazimierz Nikodem: Continuity properties of K-midconvex and K-midconcave set-valued maps 1081–1089 View View
22-75 Gabriel Bercu: Fourier series method related to Wilker-Cusa-Huygens inequalities 1091–1098 View View
22-76 Tibor Kiss, Zsolt Páles: On a functional equation related to two-variable Cauchy means 1099–1122 View View
22-77 Jacek Chudziak, Dorota Głazowska, Justyna Jarczyk, Witold Jarczyk: On weighted quasi-arithmetic means which are convex 1123–1136 View View
22-78 Nicuşor Minculete: On the Cauchy-Schwarz inequality and several inequalities in an inner product space 1137–1144 View View
22-79 Kapil Jain, Jatinderdeep Kaur: A generalization of G-metric spaces and related fixed point theorems 1145–1160 View View
22-80 Julije Jakšetić, Josip Pečarić, Ksenija Smoljak Kalamir: Further improvement of an extension of Hölder-type inequality 1161–1175 View View
22-81 Josip Pečarić, Anamarija Perušić Pribanić, Ksenija Smoljak Kalamir: Integral error representation of Hermite interpolating polynomials and related generalizations of Steffensen's inequality 1177–1191 View View
22-82 Rozarija Mikić, Josip Pečarić: Inequalities of the Edmundson-Lah-Ribarič type for selfadjoint operators in Hilbert spaces 1193–1213 View View
22-83 Mohammad Sababheh, Hamid Reza Moradi, Shigeru Furuichi: Operator inequalities via geometric convexity 1215–1231 View View
22-84 Ji Gao: Some inequalities on w*UR modulus of convexity and geometric properties of Banach spaces X and X* 1233–1241 View View
22-85 Josip Pečarić, Marjan Praljak: Popoviciu type inequalities for higher order convex functions via Lidstone interpolation 1243–1256 View View
22-86 Andrea Aglić Aljinović, Ljiljanka Kvesić, Josip Pečarić, Sanja Tipurić-Spužević: Generalization of weighted Ostrowski type inequalities by Abel-Gontscharoff polynomial 1257–1270 View View
22-87 Andrea Aglić Aljinović, Ljiljanka Kvesić, Josip Pečarić: Weighted Ostrowski type inequalities by Lidstone polynomials 1271–1282 View View
22-88 Saad Ihsan Butt, Nasir Mehmood, Đilda Pečarić, Josip Pečarić: New bounds for Shannon, relative and Mandelbrot entropies via Abel-Gontscharoff interpolating polynomial 1283–1301 View View
22-89 Asfand Fahad, Josip Pečarić: Generalized Steffensen's inequality by Montgomery identities and Green functions 1303–1317 View View
22-90 Monika Nowicka, Alfred Witkowski: Hermite-Hadamard inequality for a frustum of a simplex 1319–1325 View View
22-91 Eleutherius Symeonidis: A Criterion for the Converse of the Hermite-Hadamard Inequality on Simplices 1327–1333 View View
22-92 Jacek Mrowiec, Teresa Rajba: Quasi-convex functions of higher order 1335–1354 View View
22-93 Mirosław Adamek: On a Jensen-type inequality for F-convex functions 1355–1364 View View
22-94 Maja Andrić, Ghulam Farid, Sajid Mehmood, Josip Pečarić: Pólya-Szegö and Chebyshev types inequalities via an extended generalized Mittag-Leffler function 1365–1377 View View
22-95 Anita Matković, Josip Pečarić: Note on generalization of the Jensen-Mercer inequality by Taylor's polynomial 1379–1384 View View
22-96 Ludmila Nikolova, Sanja Varošanec: Continuous forms of Gauss-Pólya type inequalities involving derivatives 1385–1395 View View
22-97 Sanja Kovač: Schur-convexity of the weighted quadrature formula 1397–1403 View View
22-98 Ana Barbir, Slavica Ivelić Bradanović, Đilda Pečarić, Josip Pečarić: Converse to the Sherman inequality with applications 1405–1419 View View
22-99 Ljiljana Arambašić, Rajna Rajić: Another characterization of orthogonality in Hilbert C*-modules 1421–1426 View View
22-100 Neda Lovriპvić, Đilda Pečarić, Josip Pečarić: Monotonicity of the Jensen functional for f-divergences with applications to the Zipf-Mandelbrot law 1427–1449 View View
22-101 Zlatko Pavić: Inequalities with infinite convex combinations in the simplices 1451–1462 View View
22-102 Đilda Pečarić, Josip Pečarić, Mirna Rodić: On a Jensen-type inequality for generalized f-divergences and Zipf-Mandelbrot law 1463–1475 View View
22-103 Josipa Barić, Josip Pečarić, Dajana Radišić: Integral inequalities of Levinson's type in time scale settings 1477–1491 View View
22-104 Flavia-Corina Mitroi-Symeonidis, Nicuşor Minculete, Marek Niezgoda: Estimates on the gap in Bullen's inequality 1493–1503 View View
22-105 Vladimir D. Stepanov, Guldarya E. Shambilova: On iterated and bilinear integral Hardy-type operators 1505–1533 View View
22-106 Saikat Kanjilal, Lars-Erik Persson, Guldarya E. Shambilova: Equivalent integral conditions related to bilinear Hardy-type inequalities 1535–1548 View View